Parameter varying flutter suppression control for the BAH jet transport wing

Patartics, Bálint and Luspay, Tamás and Péni, Tamás and Takarics, Béla and Vanek, Bálint (2017) Parameter varying flutter suppression control for the BAH jet transport wing. IFAC PAPERS ONLINE, 50 (1). pp. 8163-8168. ISSN 2405-8963 10.1016/j.ifacol.2017.08.1263

[img] Text
Patartics__8493_3282843_ny.pdf

Download (879kB)
[img] Text
Patartics_8163_3282843_z.pdf
Restricted to Registered users only

Download (708kB)
Item Type: Article
Uncontrolled Keywords: Robust control; Model Reduction; linear parameter-varying systems; AEROSPACE
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 14 Dec 2017 11:51
Last Modified: 25 Apr 2018 08:36
URI: http://eprints.sztaki.hu/id/eprint/9258

Update Item Update Item